Multiple recurrence for discrete time Markov processes

A. Iwanik

Colloquium Mathematicae (1987)

  • Volume: 51, Issue: 1, page 165-174
  • ISSN: 0010-1354

How to cite

top

A. Iwanik. "Multiple recurrence for discrete time Markov processes." Colloquium Mathematicae 51.1 (1987): 165-174. <http://eudml.org/doc/265739>.

@article{A1987,
author = {A. Iwanik},
journal = {Colloquium Mathematicae},
keywords = {invariant measure; Feller transition probability; multiple recurrence theorem; commuting Markov operators},
language = {eng},
number = {1},
pages = {165-174},
title = {Multiple recurrence for discrete time Markov processes},
url = {http://eudml.org/doc/265739},
volume = {51},
year = {1987},
}

TY - JOUR
AU - A. Iwanik
TI - Multiple recurrence for discrete time Markov processes
JO - Colloquium Mathematicae
PY - 1987
VL - 51
IS - 1
SP - 165
EP - 174
LA - eng
KW - invariant measure; Feller transition probability; multiple recurrence theorem; commuting Markov operators
UR - http://eudml.org/doc/265739
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.